A type of sleep disturbance that can make it difficult for a person to fall asleep or if the person keeps getting up is called insomnia. If left untreated, insomnia can significantly affect your mental and physical health. Stress, traveling, poor sleep hygiene, psychiatric disorders, and certain medical conditions are some of the common causes of insomnia.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I have been taking 100 mg of Zoloft for a number of years. On 14th, my doctor added another 50 mg which I take at bedtime. For the past few days, I have been experiencing severe insomnia and can rarely sleep for more than an hour at a time. In addition, I have begun taking 25 mg of Ser... Read Full »
Answer: Hello, Welcome to icliniq.com. The increase of the dose of Zoloft (Sertraline) can cause sleep problem, as you are facing currently. To manage this, you can change the time from night to morning or afternoon. If you altogether stop night doses of Zoloft (return back to 100 mg per day), then this s... Read Full »
Query: Hello doctor, I had been taking Trazodone 400 mg and Luvox for depression. My doctor prescribed Prednisone 10 mg two tablets daily for 10 days for a cough. However, since taking Prednisone, my insomnia had worsened dramatically. I stopped taking Prednisone after 10 days, but my insomnia had not imp... Read Full »
Answer: Hello, Welcome to icliniq.com. It is a well-known fact that Prednisone causes insomnia, but it is not permanent. It may take a few days to return to a normal sleep pattern as the sleep cycle is disturbed. Try to follow good sleep hygiene. If still unable to sleep after a few days then sleep promot... Read Full »
Query: Hi doctor, I am taking psychiatric medicines for a long period. Recently, I had been taking Sulpitac, Xet CR plus, and Pregabid NT. A few days back, I quitted all the medicines. Now I have symptoms of paranoia and insomnia. I do not want to take many medications. I need an antipsychotic to fall asl... Read Full »
Answer: Hi, Welcome to icliniq.com. As you have the symptoms of paranoia and insomnia, you can take antipsychotic such as Olanzapine or Quetiapine. It is a good option. You can start taking Olanzapine with 5 mg which can also be increased to 20 mg. Amisulpride (Sulpitac) is also a good option. But it does... Read Full »